# SDR ASAA2018022023641

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 38,028 hours, 11,474 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Bottle
- Part number: 4739574
- Part serial: 6705K
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Part time: 14,640 hours, 6,773 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCHARGE LIGHT ILLUMINATED, CARGO FIRE PANEL ILLUMINATED IN FLIGHT.  NO FIRE WARNING INDICATED.  ACFT GROUNDED.  SHAKEDOWN OF WIRE HARNESS & MEGGING OF WIRES W5074-6003-22 & W5098-6012-22 IAW WDM 26-23-11, NO DEFECTS NOTED. NR 1 CARGO FIRE BOTTLE REPLACED IAW TASKCARD 78226001. GROUND VERIFICATION SUCCESSFUL IAW AMM 26-00-02, & 26-23-00.  DISCHARGE LIGHT REMAINS OFF.
